day nurse capsules
Day Nurse Capsules - 20 Pack

Day Nurse Capsules - 20 Pack

Regular price
£6.99
Regular price
£8.49
Sale price
£6.99
Description

Day Nurse Capsules 20 Pack

Day Nurse Capsules are used for the day-time relief of the major symptoms of colds, chills, and influenza.

The medicine contains three active ingredients:

  • Paracetamol is a painkiller that reduces your temperature when you have a fever.
  • Pseudoephedrine hydrochloride is a decongestant that opens the airways, helping you breathe more easily.
  • Pholcodine is a cough suppressant that helps relieve dry or tickly coughs.

Category: Cough, Colds, and Sore Throat
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Uses of Day Nurse Capsules

Symptomatic relief of colds and influenza.

Ingredients of Day Nurse Capsules

  • Paracetamol 500mg
  • Pseudoephedrine Hydrochloride 30mg
  • Pholcodine 5mg

Dosage of Day Nurse Capsules


Over 16 years: 2 capsules every 4 hours as required. Maximum 4 doses in 24 hours or 3 doses in 24 hours if a night-time paracetamol-containing product is taken before bedtime.
Not to be used for longer than 7 days except on medical advice.
Under 16 years: not to be given

    RECENTLY VIEWED PRODUCTS

    CUSTOMER REVIEWS